# SDR 2010FA0000019

- Difficulty date: December 18, 2009
- Submitted: January 14, 2010
- Operation: General aviation
- Aircraft: N492MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29253
- Engine: Ge CF680C2B1F
- System (JASC): 2830 · Fuel Dump System
- Part: Valve
- Condition: Leaking
- Location: Fuel Jettison
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING NOTED FUEL COMING FROM RT WING JETTISON TUBE. JETTISON VALVE LEAKING.  FUELING STOPPED AND JETTISON NOZZLE CYCLED IAW MM TASK 28-31-00-715-068. LEAK STOPPED
